# SDR DL757080442

- Difficulty date: March 27, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 59,714 hours, 27,688 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N121751
- Condition: Dented
- Location: Bs 345 S18l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE STA 345 FUSELAGE FRAME WAS DAMAGED BETWEEN S-18L AND S-20L.  THE DAMAGE SECTION OF FRAME WAS REMOVED AND A NEW FRAME SECTION WAS SPLICED IN.
